Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 241, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2019, 4:56 PM EDT for Bibb County, Jones County, Twiggs County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2019, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 19, 2019, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Jones County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377
WUUS52 KFFC 192056
SVRFFC
GAC021-169-289-192145-
/O.NEW.KFFC.SV.W.0241.190719T2056Z-190719T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
456 PM EDT Fri Jul 19 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Bibb County in central Georgia...
Northwestern Twiggs County in central Georgia...
Southeastern Jones County in central Georgia...
* Until 545 PM EDT.
* At 456 PM EDT, a severe thunderstorm was located over Payne City,
or near Macon, and is nearly stationary.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Payne, Payne City, Postell, Lake Tobesofkee, Rutland,
Mountain Springs, Griswoldville, Fitzpatrick, Ripley, Cross Keys,
Wesleyan, Dry Branch, Lizella, Skipperton, Franklinton and
Arkwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3272 8378 3273 8381 3278 8385 3280 8386
3287 8385 3292 8377 3295 8338 3291 8338
3290 8341 3287 8339 3271 8340
TIME...MOT...LOC 2056Z 270DEG 4KT 3282 8370
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:21 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 19, 3:21 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Fri Jul 19 2019 .SHORT TERM /Tonight through Saturday Night/... A broad 500 mb trough is in place across the far eastern CONUS to begin the short term period, with high pressure ridging approaching from the west. A weakness between the approaching ridge and the trough to the east will remain in place across the forecast area today and Saturday. At the surface, a weak surface trough remains across central Georgia. Plenty of energy is in place in this area of weakness, which will allow for better convective development during the peak heating hours each afternoon. As a result, high-end chance to likely PoPs are anticipated through the remainder of this afternoon and on Saturday. The atmosphere will remain very moist and unstable through the period. Precipitable water values will exceed 2 inches throughout the rest of the day today and tomorrow. Boundary layer winds will also be light, at 10-15 kts. As a result, heavy rain is expected with any thunderstorms that occur. While widespread flooding concerns are not anticipated, localized flooding is possible in the event that slow-moving storms remain over a location for a prolonged period of time, or multiple storms train over a common location. Convection is expected diminish in coverage with the loss of diurnal heating, but deep moisture over the area could allow for some showers and thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar values expected once again tomorrow. The combination of this potential energy and the mid-level shear axis will allow for scattered to numerous thunderstorms during the remainder of the afternoon today, and Saturday afternoon, as well. It is possible that a several storms each today and tomorrow could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. Temperatures will be near to just above climatological averages, in the mid 90s in east-central Georgia and in the upper 80s and low 90s elsewhere across the forecast area. With dewpoints in the low to mid 70s and humid conditions, heat indices could reach into the low 100s in locations in central Georgia this afternoon and Saturday afternoon. However, increased cloud cover and high-end chance to low- end likely PoPs throughout the area will inhibit heat index values, ultimately preventing them from reaching Heat Advisory criteria. King LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Main concerns in long term period are chances for diurnal convection and likelihood that front will actually move through CWA middle of next week. Pattern at start of period still dominated by large, E-W oriented upper ridge centered along 35 deg N latitude, extending across entire CONUS and into western Atlantic. Underneath this ridge, there is an easterly wave moving very little over the middle Gulf coast and lower MS valley states. Medium range model guidance keeping most of the deep moisture with this easterly wave and weakness in the upper ridge over AL/MS Sun and Mon. Meanwhile, models also indicating shortwave over upper midwest Sun digging SE into the OH valley by late Mon and carving out a nice upper trough over the eastern CONUS by 00Z Wed then slowly fill the trough thru the rest of the week. Some disagreement seen in guidance on exactly how deep this trough becomes and how far any drier air could push into the state behind front. 00Z GFS more aggressive while 00Z EC keeps front a bit weaker and keeps it stationary further north over middle GA. 00Z CMC in between the two but closer to the EC. Model blend PoPs look good. Convective ingredients do not appear to be excessive during the long term period. Will be a touch more vertical wind shear starting early next week as 20-30kt H5 flow from upper trough moves in. With coverage of afternoon/evening convection increasing this weekend with the increased moisture pooling ahead of front, temps will be a bit cooler than recently. SNELSON && AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across the western portion of the forecast area and is building east towards the metro area. Thunderstorms are most likely over the metro sites between 18-20Z, with a TEMPO group in place thereafter before storms diminish around 00Z. A BKN ceilings are developing at 035-050 and will remain in place into the evening hours. There is a possibility for some MVFR visibility restrictions between 10-12Z where patchy fog occurs, most likely across CSG/MCN. Winds will remain W through the TAF period at 3-7 kts, with the exception of variable gusts associated with TSRA. //ATL Confidence...18Z Update... Low confidence on early morning visibility restrictions. Medium confidence on timing of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 92 / 30 40 30 30 Atlanta 74 90 73 89 / 40 50 30 40 Blairsville 67 85 67 83 / 30 50 40 60 Cartersville 72 91 71 90 / 30 60 40 50 Columbus 74 90 73 92 / 40 60 30 40 Gainesville 72 89 72 89 / 30 50 30 40 Macon 73 93 73 94 / 30 40 20 30 Rome 72 92 72 91 / 30 60 40 50 Peachtree City 72 90 72 91 / 40 50 30 40 Vidalia 73 95 75 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....BDL AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 12 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 441 AM EDT Fri Jul 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 441 AM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms could be strong with gusty winds, frequent lightning and heavy rain. While most storms will not be severe, one or two could briefly reach severe thresholds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected through at least Tuesday, with some decrease in chances possible over north Georgia Wednesday and Thursday. Any storms will again have the potential for strong gusty winds, frequent lightning and very heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 19, 4:32 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT Fri Jul 19 2019
GAZ061-192100-
Hancock GA-
432 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR HANCOCK COUNTY UNTIL 500 PM
EDT...
At 432 PM EDT...a strong thunderstorm was near Shoulderbone, or near
Sparta. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sparta, Springfield, Shoulderbone, Devereux and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3316 8302 3329 8318 3331 8316 3331 8315
3332 8315 3346 8300 3345 8299 3345 8298
3336 8283
TIME...MOT...LOC 2032Z 043DEG 0KT 3331 8303
WIND...40MPHSpecial weather statement, Jul 19, 4:39 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Fri Jul 19 2019
GAZ097-098-111-112-192115-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
439 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHWESTERN
TREUTLEN...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN LAURENS COUNTIES
UNTIL 515 PM EDT...
At 439 PM EDT...a strong thunderstorm was over Cedar Grove, or 7
miles northwest of Alamo. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Alamo, Glenwood, Barnhill, Lothair, Landsburg and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3215 8291 3218 8287 3220 8289 3216 8296
3217 8299 3234 8296 3236 8260 3209 8265
TIME...MOT...LOC 2039Z 276DEG 4KT 3225 8284
WIND...40MPHSpecial weather statement, Jul 19, 4:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Fri Jul 19 2019
GAZ105-106-108-192130-
Crisp GA-Dooly GA-Wilcox GA-
444 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY AND WESTERN WILCOX COUNTIES UNTIL 530 PM EDT...
At 444 PM EDT...a strong thunderstorm was over Tremont, or near
Cordele. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, East Crisp, Pleasant View, Richwood, Tippettville,
Tremont, Wenona, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3190 8381 3208 8381 3212 8360 3212 8355
3186 8355
TIME...MOT...LOC 2044Z 270DEG 4KT 3199 8367
WIND...40MPHSpecial weather statement, Jul 19, 4:46 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Fri Jul 19 2019
GAZ108-109-192130-
Wilcox GA-Dodge GA-
446 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILCOX AND
SOUTHWESTERN DODGE COUNTIES UNTIL 530 PM EDT...
At 446 PM EDT...a strong thunderstorm was over Antioch Church, or
near Abbeville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Abbeville, Rochelle, Rhine, Browning, Antioch Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3187 8346 3203 8346 3207 8321 3184 8322
TIME...MOT...LOC 2046Z 270DEG 4KT 3195 8335
WIND...40MPHSpecial weather statement, Jul 19, 4:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Fri Jul 19 2019
GAZ072-082>084-192100-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
447 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...EASTERN
BIBB...SOUTHEASTERN JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 500
PM EDT...
At 447 PM EDT...a strong thunderstorm was over Griswoldville, or 10
miles east of Macon. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gordon, Ivey, Dry Branch, Myricks Mill, Mountain Springs,
Griswoldville and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3277 8361 3294 8348 3295 8336 3293 8335
3294 8331 3276 8336
TIME...MOT...LOC 2047Z 270DEG 4KT 3285 8346
WIND...40MPHSpecial weather statement, Jul 19, 4:55 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EDT Fri Jul 19 2019
GAZ025-034-035-047-192200-
Jackson GA-Walton GA-Barrow GA-Gwinnett GA-
455 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTHWESTERN
WALTON...BARROW AND EASTERN GWINNETT COUNTIES UNTIL 600 PM EDT...
At 453 PM EDT...a line of showers and thunderstorms extended from
near Hoschton to near Big Haynes Creek Park. These storms were
nearly stationary.
HAZARD...Heavy rain.
IMPACT...Heavy rain that has already fallen will cause temporary
street flooding, especially in poor drainage areas, as
well as rising water on creeks and streams.
Some locations in the path of these storms include
Lawrenceville, Winder, Jefferson, Snellville, Buford, Loganville,
Braselton, Auburn, Dacula, Grayson, Hoschton, Walnut Grove,
Bethlehem, Between, Carl, Fort Yargo State Park, Windsor, Harbin,
Nicholasville and Chateau Elan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3409 8361 3370 8384 3379 8398 3375 8402
3378 8408 3379 8408 3407 8400 3411 8390
3410 8387 3415 8378
TIME...MOT...LOC 2053Z 225DEG 4KT 3409 8372 3376 8401The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Jul 19, 12:09 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 36 min |
| Jul 19, 12:23 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Jul 19, 12:39 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Heard | 36 min |
| Jul 19, 1:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 19, 1:11 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 19, 1:16 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 44 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Douglas, Fulton, Paulding | 43 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 37 min |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 24 min |
| Jul 19, 2:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 45 min |
| Jul 19, 2:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jul 19, 3:02 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 25 min |
| Jul 19, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Fulton | 64 min |
| Jul 19, 3:14 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | FFC | Muscogee | 58 min |
| Jul 19, 3:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 55 min |
| Jul 19, 3:22 PM EDT | Special Weather Statement | FFC | Montgomery | 38 min |
| Jul 19, 3:23 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Jul 19, 3:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 19, 3:30 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Jul 19, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Monroe, Peach, Schley and 1 more | 34 min |
| Jul 19, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 46 min |
| Jul 19, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Jul 19, 3:55 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 5 hr |
| Jul 19, 3:58 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 19, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Jul 19, 4:07 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Rockdale | 58 min |
| Jul 19, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 42 min |
| Jul 19, 4:24 PM EDT | Special Weather Statement | FFC | Dawson | 66 min |
| Jul 19, 4:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Peach | 33 min |
| Jul 19, 4:29 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jul 19, 4:31 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 29 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 19, 4:39 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 4:44 PM EDT | Special Weather Statement | FFC | Crisp | 46 min |
| Jul 19, 4:46 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 13 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 65 min |
| Jul 19, 4:58 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 47 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 44 min |
| Jul 19, 5:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Towns | 42 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jul 19, 5:26 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 19, 5:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jul 19, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 57 min |
| Jul 19, 5:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 19, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 38 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jul 19, 5:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 19, 6:04 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 26 min |
| Jul 19, 6:09 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 17 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 46 min |
| Jul 19, 6:42 PM EDT | Special Weather Statement | FFC | Fannin | 63 min |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 60 min |
| Jul 19, 7:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.